# SDR SWAA022803

- Difficulty date: November 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 19,742 hours, 16,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 6557463
- Condition: Loose
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER LOOSE.  SECURED RETAINER PER MM.
